On unimodal linear transformations and chaos II

Shunji Ito, Shigeru Tanaka, Hitoshi Nakada

Research output: Contribution to journalArticle

56 Citations (Scopus)
Original languageEnglish
Pages (from-to)241-259
Number of pages19
JournalTokyo Journal of Mathematics
Volume2
Issue number2
DOIs
Publication statusPublished - 1979

Fingerprint

Linear transformation
Chaos

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On unimodal linear transformations and chaos II. / Ito, Shunji; Tanaka, Shigeru; Nakada, Hitoshi.

In: Tokyo Journal of Mathematics, Vol. 2, No. 2, 1979, p. 241-259.

Research output: Contribution to journalArticle

Ito, Shunji ; Tanaka, Shigeru ; Nakada, Hitoshi. / On unimodal linear transformations and chaos II. In: Tokyo Journal of Mathematics. 1979 ; Vol. 2, No. 2. pp. 241-259.
@article{d1932f5468e84db4b92e5cbe63791514,
title = "On unimodal linear transformations and chaos II",
author = "Shunji Ito and Shigeru Tanaka and Hitoshi Nakada",
year = "1979",
doi = "10.3836/tjm/1270216321",
language = "English",
volume = "2",
pages = "241--259",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "2",

}

TY - JOUR

T1 - On unimodal linear transformations and chaos II

AU - Ito, Shunji

AU - Tanaka, Shigeru

AU - Nakada, Hitoshi

PY - 1979

Y1 - 1979

UR - http://www.scopus.com/inward/record.url?scp=84972518409&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972518409&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270216321

DO - 10.3836/tjm/1270216321

M3 - Article

AN - SCOPUS:84972518409

VL - 2

SP - 241

EP - 259

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 2

ER -